Comparability graphs and a new matroid

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)68-90
Number of pages23
JournalJournal of Combinatorial Theory. Series B
Issue number1
StatePublished - Feb 1977
Externally publishedYes

Bibliographical note

Funding Information:
* Submitted in partial fulfillment of the requirements for The Degree of Doctor of Philosophy in the Faculty of Pure Science, Columbia University, 1975; this work was supported in part by NSF Grant No. GJ 34738.

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this